# SDR AALA202407026570

- Difficulty date: May 6, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 60,854 hours, 38,664 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: D5337090121000
- Condition: Cracked
- Location: Fr 36
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CENTER FUSELAGE PRESSURE DECK MEMBRANE HAS CRACKED FASTENER HOLE AT FR 36 AND -Y1292 PLUS 1 INCH. MAINTENANCE REPAIRED PRESSURE DECK MEMBRANE PER EA 354286.
